Panadol Rapid Paracetamol 500mg 20 Caplets
Panadol Rapid Paracetamol contains sodium bicarbonate, enabling it to be absorbed twice as fast as regular Panadol Tablets and helping you get back to the things you enjoy, fast. When you want fast pain relief from headaches, toothaches and body aches, choose Panadol Rapid. Like other Panadol tablets and caplets, Panadol Rapid is gentle on the stomach. Pain shouldn’t get in the way of living life to the fullest.
Panadol Rapid provides fast, effective temporary relief of pain and discomfort associated with:
- Headache/Tension headache
- Migraine headache
- Muscular aches
- Cold & Flu symptoms
- Period pain
Panadol Rapid also reduces fever.
Panadol Rapid is absorbed twice as fast as regular Panadol Tablets
Gentle on the stomach
Place Caplet(s) in mouth and swallow with water.
Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.
Active ingredient: 500mg Paracetamol
8 caplets contain 1.4g (60mmol) sodium, which should be taken into account by those on a low sodium diet
Also contains Potassium sorbate as preservative
Always read the label. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.